Lecture Notes in Mathematics

Global Solution Branches of Two Point Boundary Value Problems

Authors: Schaaf, Renate

Free Preview

Buy this book

eBook $29.99
price for USA in USD
  • ISBN 978-3-540-46742-7
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $39.95
price for USA in USD
  • ISBN 978-3-540-53514-0
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
About this book

The book deals with parameter dependent problems of the form u"+*f(u)=0 on an interval with homogeneous Dirichlet or Neuman boundary conditions. These problems have a family of solution curves in the (u,*)-space. By examining the so-called time maps of the problem the shape of these curves is obtained which in turn leads to information about the number of solutions, the dimension of their unstable manifolds (regarded as stationary solutions of the corresponding parabolic prob- lem) as well as possible orbit connections between them. The methods used also yield results for the period map of certain Hamiltonian systems in the plane. The book will be of interest to researchers working in ordinary differential equations, partial differential equations and various fields of applications. By virtue of the elementary nature of the analytical tools used it can also be used as a text for undergraduate and graduate students with a good background in the theory of ordinary differential equations.

Table of contents (4 chapters)

Table of contents (4 chapters)

Buy this book

eBook $29.99
price for USA in USD
  • ISBN 978-3-540-46742-7
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $39.95
price for USA in USD
  • ISBN 978-3-540-53514-0
  • Free shipping for individuals worldwide
  • Institutional customers should get in touch with their account manager
  • Covid-19 shipping restrictions
  • Usually ready to be dispatched within 3 to 5 business days, if in stock
Loading...

Bibliographic Information

Bibliographic Information
Book Title
Global Solution Branches of Two Point Boundary Value Problems
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
1458
Copyright
1990
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-46742-7
DOI
10.1007/BFb0098346
Softcover ISBN
978-3-540-53514-0
Series ISSN
0075-8434
Edition Number
1
Number of Pages
XXII, 146
Topics